# SDR USAAF99045

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND AFT LAVATORY AREA AND AISLE LIGHT 6 INOPERATIVE.  MAINTENANCE REPLACED THE NR 8 BATTERY PACK.  (M)
